RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 175–180 (Mi umn8094)  

Scientific notes and problems

On the curves and two-dimensional surfaces along which a solution of the wave equation can have a discontinuity

I. G. Petrovskii, L. A. Chudov


Full text: PDF file (646 kB)

Bibliographic databases:

Received: 05.01.1954

Citation: I. G. Petrovskii, L. A. Chudov, “On the curves and two-dimensional surfaces along which a solution of the wave equation can have a discontinuity”, Uspekhi Mat. Nauk, 9:3(61) (1954), 175–180

Citation in format AMSBIB
\Bibitem{PetChu54}
\by I.~G.~Petrovskii, L.~A.~Chudov
\paper On the curves and two-dimensional surfaces along which a~solution of the wave equation can have a~discontinuity
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 175--180
\mathnet{http://mi.mathnet.ru/umn8094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=66536}
\zmath{https://zbmath.org/?q=an:0055.32501}


Linking options:
  • http://mi.mathnet.ru/eng/umn8094
  • http://mi.mathnet.ru/eng/umn/v9/i3/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:209
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019